RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 660–664 (Mi mz1331)  

This article is cited in 1 scientific paper (total in 1 paper)

Isospectrality and Galois projective geometries

Ya. B. Vorobetsa, A. M. Stepinb

a M. V. Lomonosov Moscow State University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We construct a series of pairs of domains in the plane and pairs of surfaces with boundary that are isospectral but not isometric. The construction is based on the existence of finite transformation groups that are spectrally equivalent but not isomorphic.

DOI: https://doi.org/10.4213/mzm1331

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 582–585

Bibliographic databases:

UDC: 517.9
Received: 29.12.1997

Citation: Ya. B. Vorobets, A. M. Stepin, “Isospectrality and Galois projective geometries”, Mat. Zametki, 63:5 (1998), 660–664; Math. Notes, 63:5 (1998), 582–585

Citation in format AMSBIB
\Bibitem{VorSte98}
\by Ya.~B.~Vorobets, A.~M.~Stepin
\paper Isospectrality and Galois projective geometries
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 660--664
\mathnet{http://mi.mathnet.ru/mz1331}
\crossref{https://doi.org/10.4213/mzm1331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683638}
\zmath{https://zbmath.org/?q=an:0920.58055}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 582--585
\crossref{https://doi.org/10.1007/BF02312837}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1331
  • https://doi.org/10.4213/mzm1331
  • http://mi.mathnet.ru/eng/mz/v63/i5/p660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Giraud O., Thas K., “Hearing Shapes of Drums: Mathematical and Physical Aspects of Isospectrality”, Rev. Mod. Phys., 82:3 (2010), 2213–2255  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:105
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020